# SDR 2002UALA00627

- Difficulty date: April 3, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF BODY STATION 188 FRAME CRACKED AT WL 207 RIGHT HAND SIDE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR ON FRAME, AND DOUBLER TO SKIN.
